MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE (20.5 X 0.88 X 94.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL

STRYKER INSTRUMENTS-KALAMAZOO 2108 SERIES SAGITTAL BLADE (20.5 X 0.88 X 94.5MM); BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Model Number 2108109001S1
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the blade broke.It was also reported there were no delays and no adverse consequences as a result of this event.No further information was available.
 
Additional Manufacturer Narrative
The quality investigation is complete.Device not returned.
 
Event or Problem Description
It was reported that during a surgical procedure, it was noted that the blade broke.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.

Brand Name
2108 SERIES SAGITTAL BLADE (20.5 X 0.88 X 94.5MM)
Common Device Name
BLADE, SAW, GENERAL & PLASTIC SURGERY,SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9733862
Report Number0001811755-2020-00527
Device Sequence Number3128781
Product Code GFA
UDI-Device Identifier07613154354597
UDI-Public07613154354597
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2108109001S1
Device Catalogue Number2108109001S1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date02/20/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1